# SDR 2009FA0000256

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: General aviation
- Aircraft: N481TS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC081
- Aircraft time: 239 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tube
- Part number: D6032338232
- Condition: Bent
- Location: Zone 700
- Part time: 239 hours
- Component: Landing Gear, Diamon
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE PILOT SELECTED THE LANDING GEAR HANDLE DOWN HE GOT A GEAR UNSAFE INDICATION AND COULD NOT GET IT TO CLEAR. THE ACFT LANDED WITHOUT INCIDENT. INVESTIGATION REVEALED THE NLG CAMP BOLT TUBE P/N D60-3233-82-32 WAS BENT AND THE ENDS FLARED WERE THE GUDGEONS P/N D50-3233-82-31 GO INTO THE CAMP BOLT TUBE ENDS. ALSO ONE OF THE GUDGEONS WAS MISSING CAUSING THE NLG ASSEMBLY TO TWIST AND BIND. THIS IS THE SECOND INCIDENT WITH A DA42 NLG INVOLVING THE CAMP BOLT TUBE AND GUDGEON SEE SDR #2009FA0000234 DATED 3/17/09. IT LOOKS LIKE THE NLG ACTUATOR IS PUTTING TO MUCH FORCE ON THE CAMP BOLT TUBE WHEN THE NLG IS IN THE EXTENDED POSITION.
